×

zbMATH — the first resource for mathematics

Cohomologies of some infinite-dimensional Lie algebras. (English. Russian original) Zbl 0248.57030
Funct. Anal. Appl. 5, 340-342 (1972); translation from Funkts. Anal. Prilozh. 5, No. 4, 84-85 (1971).

MSC:
57T99 Homology and homotopy of topological groups and related structures
17B55 Homological methods in Lie (super)algebras
17B56 Cohomology of Lie (super)algebras
58A99 General theory of differentiable manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. M. Gel’fand and D. B. Fuks, Izv. Akad. Nauk SSSR, Seriya Matem.,34, 322-337 (1970).
[2] I. M. Gel’fand and D. B. Fuks, Funktsional. Analiz i Ego Prilozhen.,4, No. 3, 10-23 (1970).
[3] I. M. Gel’fand and D. B. Fuks, Funktsional. Analiz i Ego Prilozhen.,4, No. 4, 70-71 (1970).
[4] I. M. Singer and S. I. Sternberg, J. Analyse Math.,15, 1-114 (1965). · Zbl 0277.58008 · doi:10.1007/BF02787690
[5] T. Morimoto and N. Tanaka, J. Math. Kyoto Univ.,10, No. 2 (1970).
[6] N. Cartan and S. Eilenberg, Homological Algebra, Princeton (1956). · Zbl 0075.24305
[7] Fibered Spaces [collection of Russian translations], IL, Moscow, 163-245 (1958).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.